# SDR ABXA040136

- Difficulty date: March 31, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 54,528 hours, 66,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59114113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS EMANATED FROM FASTENER ON FORWARD LOWER CARGO DOOR JAMB UPPER FORWARD CORNER, 6 INCHES ABOVE UPPER FORWARD DOOR STOP AT FS 372, BETWEEN LONGERONS 20 AND 21 RIGHT.  FORWARD CRACK LENGTH WAS .0937 INCH LONG, AFT CRACK LENGTH WAS .1562 INCH LONG.  REPAIRED AREA IAW EA 53100110 AND SERVICE REWORK DRAWING SR09530117.
